# SDR UIEA2024101100974

- Difficulty date: October 12, 2024
- Submitted: October 15, 2024
- Operation: Air carrier
- Aircraft: N419MC
- Make and model: Boeing 747-48EF
- Aircraft serial: 28367
- Aircraft time: 115,205 hours, 19,997 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BROKEN DAMAGE ON THE MAIN DECK SEAT TRACK NEAR STA 1720 RBL 98.58.( 1. PERFORMED EI T2024A53M-2422 REV=0. 2. ACCOMPLISH WORK SHEET NO: 40816 (SRM 53-00-52-2R-6 REV=101) AND EI T2024A53M-2422 REV=1. 3. JOB COMPLETED AND CONDITION CHECK NORMAL. )
